# SDR P5CA2014053100017

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 6,858 hours, 945 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21727
- Part serial: 1054
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND FOUND NR 4 AND NR 8 BRAKES HOT.  FOUND BRAKE TEMP EICAS MESSAGE, COMPLIED WITH BRAKE INSPECTION IAW MM 05-51-10 NR 4 BRAKE OK AND FOUND NR 8 BRAKE DELAMINATED.
